# SDR IXXA060155S

- Difficulty date: June 8, 2004
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Link
- Part number: 5751152503
- Condition: Cracked
- Location: T/E Flap
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, FOUND LEFT WING INBOARD FORWARD FLAP DRIVE LINK ASSEMBLY CRACKED AT ACTUATOR ATTACH POINT -J-, AT WING STATION XW-97.906.  REMOVED FASTENERS AS NEEDED TO REMOVE DAMAGED FLAP LINK ASSEMBLY.  RECEIVED NEW FLAP DRIVE LINK ASSEMBLY, AND INSTALLED NEW FLAP DRIVE LINK ASSEMBLY AND FASTENERS IAE DC8 MM27-51-4, AND 27-27-4.
